# SDR USAA2013051400004

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,791 hours, 15,213 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Part number: AR13852
- Condition: Defective
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRASH BIN UNDER 3L LAV WILL NOT STAY CLOSED.  REPLACED 3L TRASH BIN LATCH ASSEMBLY.
